# SDR IPXA2022042981553

- Difficulty date: April 16, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Doubler
- Part number: 2024T3080
- Condition: Damaged
- Location: Panel 424cr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C ENGINE PANEL 424CR HAS WEAR DAMAGED AROUND 2 EA FASTENER HOLES.FABRICATED DOUBLER AND FILLER IAW SRM 54-52-51
